On inequalities for $$$L_p$$$-norms of fractional derivatives on the real domain

V.F. Babenko (Dnipropetrovsk National University, Institute of Applied Mathematics and Mechanics of NAS of Ukraine), https://orcid.org/0000-0001-6677-1914
M.S. Churilova (Dnipropetrovsk National University), https://orcid.org/0000-0001-7866-3988

Abstract


We obtain new inequalities for fractional Marchaud derivatives of functions defined on the whole real domain, in integral metric ($$$1 \leqslant p < \infty$$$); for $$$p = 1$$$ we establish the sharpness of obtained inequalities.

References


Arestov V.V., Gabushin V.N. "The best approximation of unbounded operators by the bounded ones", Izv. vuzov. Matematika, 1995; 11: pp. 42-63. (in Russian)

Babenko V.F. "Researches of Dnipropetrovsk mathematicians on inequalities for derivatives of periodic functions and their applications", Ukrainian Math. J., 2000, 52(1): pp. 9-29. (in Russian) doi:10.1007/BF02514133

Babenko V.F., Korneichuk N.P., Kofanov V.A., Pichugov S.A. Inequalities for derivatives and their applications, Naukova dumka, Kyiv, 2003; 590 p. (in Russian)

Babenko V.F., Churilova M.S. "On inequalities of Kolmogorov type for derivatives of fractional order", Res. Math., 2001; 6: pp. 16-20. (in Ukrainian)

Geisberg S.P. "Generalization of Hadamard inequality", Researches on certain problems of constructive function theory: sb. nauch. tr. LOMI, Leningrad, 1965; 50: pp. 42-54. (in Russian)

Geisberg S.P. "Fractional derivatives of functions bounded on the real domain", Izv. vuzov. Matematika, 1968; 11: pp. 51-69. (in Russian)

Kolmogorov A.N. "On inequalities between upper bounds of consecutive derivatives of the function on infinite interval", Izbr. tr. Matematika, mekhanika, Nauka, 1985; pp. 387-390. (in Russian)

Samko S.G., Kilbas A.A., Marichev O.I. Integrals and derivatives of fractional order and their applications, Nauka i tekhnika, Minsk, 1987; 688 p. (in Russian)

Churilova M.S. "On inequalities for fractional derivatives of Banach-valued functions from Hölder spaces", Res. Math., 2006; 14: pp. 120-127. (in Russian)

Babenko V.F., Churilova M.S. "On the Kolmogorov type inequalities for fractional derivatives", East J. Approx., 2002; 8(4): pp. 437-446.

Stein E.M. "Functions of exponential type", Ann. Math., 1957; 65(3): pp. 582-592. doi:10.2307/1970066




DOI: https://doi.org/10.15421/240704

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2007 V.F. Babenko, M.S. Churilova

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU